Show simple item record

dc.contributor.authorMartin, Benjamin
dc.contributor.authorStewart, David I.
dc.contributor.authorTopley, Lewis
dc.contributor.authorTikaradze, Akaki
dc.date.accessioned2019-07-31T09:10:06Z
dc.date.available2019-07-31T09:10:06Z
dc.date.issued2019
dc.identifier.citationMartin , B , Stewart , D I , Topley , L & Tikaradze , A 2019 , ' A proof of the first Kac-Weisfeiler conjecture in large characteristics ' , Representation Theory , vol. 23 , pp. 278-293 . https://doi.org/10.1090/ert/529en
dc.identifier.issn1088-4165
dc.identifier.otherPURE: 146274217
dc.identifier.otherPURE UUID: 584f55a1-31a8-4306-8d87-dc3dc3b6d611
dc.identifier.otherArXiv: http://arxiv.org/abs/1810.12632v1
dc.identifier.otherWOS: 000486364000001
dc.identifier.otherORCID: /0000-0002-6670-0857/work/63244228
dc.identifier.otherScopus: 85073961670
dc.identifier.urihttp://hdl.handle.net/2164/12662
dc.identifier.urihttp://arxiv.org/abs/1810.12632v1en
dc.descriptionThe authors would like to thank Akaki Tikaradze for useful correspondence and for contributing the appendix to this paper, as well as James Waldron for useful remarks on the first draft. We also thank both of the referees for numerous helpful suggestions, including the alternative proof of Proposition 3.8 which we use here. The third author also gratefully acknowledges the support of EPSRC grant number EP/N034449/1.en
dc.format.extent16
dc.language.isoeng
dc.relation.ispartofRepresentation Theoryen
dc.rightsThis is the author's accepted manuscript of an article published in Representation Theory. The final published version can be found at: Martin, B, Stewart, DI, Topley, L & Tikaradze, A 2019, 'A proof of the first Kac-Weisfeiler conjecture in large characteristics' Representation Theory, vol. 23, pp. 278-293. https://doi.org/10.1090/ert/529 https://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectLIE-ALGEBRASen
dc.subjectREPRESENTATIONSen
dc.subjectQA Mathematicsen
dc.subjectEngineering and Physical Sciences Research Council (EPSRC)en
dc.subjectEP/N034449/1en
dc.subject.lccQAen
dc.titleA proof of the first Kac-Weisfeiler conjecture in large characteristicsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPreprinten
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1090/ert/529
dc.identifier.urlhttp://www.scopus.com/inward/record.url?scp=85073961670&partnerID=8YFLogxKen
dc.identifier.urlhttp://arxiv.org/abs/1810.12632v1en


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record